Gaussian risk models with financial constraints

Dȩbicki, K, Hashorva, E and Ji, L (2015) Gaussian risk models with financial constraints. Scandinavian Actuarial Journal, 2015 (6). pp. 469-481. ISSN 0346-1238



Copyright, Publisher and Additional Information: (c) 2013 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Scandinavian Actuarial Journal on 8 Jan 2014, available online:
Keywords: finite-time ruin probability; conditional ruin time; exponential approximation; Gaussian risk process; inflation; interest
  • Published: 18 August 2015
  • Accepted: 27 September 2013
  • Published (online): 8 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jul 2019 14:51
Last Modified: 02 Jul 2019 14:51
Status: Published
Publisher: Taylor & Francis
Identification Number:

Share / Export